The Gelfand map and symmetric products

Buchstaber, Victor and Rees, E. G. (2002) The Gelfand map and symmetric products. Selecta Mathematica, 8 (4). pp. 523-535. ISSN 1420-9020

[img] PDF
fulltext.pdf
Restricted to Registered users only

Download (265kB)
Official URL: http://www.springerlink.com/content/?k=The+Gelfand...
Item Type: Article
Uncontrolled Keywords: Symmetric products, Frobenius homomorphisms.
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 05 Combinatorics
MSC 2010, the AMS's Mathematics Subject Classification > 46 Functional analysis
Depositing User: Ms Lucy van Russelt
Date Deposited: 23 Mar 2007
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/723

Actions (login required)

View Item View Item